# SDR RAIA201407190005

- Difficulty date: July 19, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 26,432 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SERVICE DOOR FRAME CHANNEL CORRODED AROUND AFT NUTPLATE HOLE FORWARD OF FR 20.  MAINTENANCE REPLACED LOWER SERVICE DOOR SILL AT FR 20.
